ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum and statistical mechanics of anyons

Sen, Diptiman (1991) Quantum and statistical mechanics of anyons. In: Nuclear Physics B, 360 (2-3). pp. 397-408.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/0550-3213(91)90408-P

Abstract

We show that the hamiltonian of a system of identical anyons, when expanded about the bosonic limit $\theta =0$ to first order in $\theta$, contains a two-body repulsive $\delta$-function potential. One consequence of this is that only the second viriai coefficient in the equation of state has a cusp at that value of $\theta$. The repulsive potential also affects the ground-state properties of an anyonic system.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 27 Jun 2007
Last Modified: 17 Jan 2012 06:43
URI: http://eprints.iisc.ernet.in/id/eprint/11287

Actions (login required)

View Item View Item